Variability in epilimnion depth estimations in lakes

Details

Serval ID
serval:BIB_3E5CA5A94029
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Variability in epilimnion depth estimations in lakes
Journal
Hydrology and Earth System Sciences
Author(s)
Wilson Harriet L., Ayala Ana I., Jones Ian D., Rolston Alec, Pierson Don, de Eyto Elvira, Grossart Hans-Peter, Perga Marie-Elodie, Woolway R. Iestyn, Jennings Eleanor
ISSN
1607-7938
Publication state
Published
Issued date
24/11/2020
Volume
24
Number
11
Pages
5559-5577
Language
english
Open Access
Yes
Create date
09/12/2020 14:55
Last modification date
10/12/2020 7:25
Usage data